# SDR C77A20150805001

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 20,544 hours, 11,866 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Part serial: R5694
- Condition: Failed
- Location: Le Slat
- Part time: 6,286 hours, 4,869 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP & SLAT FAIL EICAS MSG.  FOUND RT WING NR 2 - 3 SLAT SKEW SENSOR FUSE BROKEN UPON FURTHER TROUBLESHOOTING.  R & R RT WING NR 4 SLAT ACTUATOR IAW AMM 27-81-01.  OPERATIONS CHECKED GOOD.  R & R RT WING AT 2 - 3 SLAT SKEW SENSOR IAW AMM 27-81-01.  OPERATIONS CHECKED GOOD, FAULT MSG CLEARED & ACFT OK FOR SERVICE.
